# SDR HALA2012022100067

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 36,091 hours, 6,619 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX448928
- Condition: Leaking
- Location: Hyd System
- Part time: 10,151 hours, 1,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM NR 1 ENGINE.  R & R NR 1 ENGINE HYDRAULIC EDP IAW AMM 29-11-05. OPS & LEAK CHECKED OK.
